# SDR SIMA2018101205010

- Difficulty date: April 5, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 29,072 hours, 26,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OMEGA BEAM LOWER FLANGE, BOTH SIDE OF WALKWAY, FOUND CORRODED BTW FR-43 TO FRM 52. -C/A-OMEGA BEAM LOWER FLANGE, BOTH SIDE OF WALKWAY CORROSION BTW FR 43 TO FR 52 BLENEDED AND REPROTECTED IAW SRM 53-23-10 REMAINING THICKNESS .044 OR .050 & .066 OF .071 SEE NDT RE[PRT  MP FAI;T FPIMD.
